# SDR DLL10961817

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 012
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PWR SUPPLY AT R-4 DOOR FAILS FUNCTION TEST.  REPLACED POWER SUPPLY, OPS CHECK NORMAL.
